Artykuły

On abstract nonlocal Cauchy problem

Czasopismo Techniczne, 2013, Nauki Podstawowe Zeszyt 1 NP (4) 2013, s. 11-17
Data publikacji online: 2013
DOI 10.4467/2353737XCT.14.028.2611

An abstract nonlocal functional-differential second order evolution Cauchy problem

Czasopismo Techniczne, 2018, Volume 4, s. 139-147
Data publikacji online: 27 kwietnia 2018
DOI 10.4467/2353737XCT.18.062.8374

Continuous dependence of mild solutions on initial nonlocal data, of the nonlocal semilinear functional-differential evolution Cauchy problems of the first and second order

Czasopismo Techniczne, 2018, Volume 5, s. 141-148
Data publikacji online: 25 maja 2018
DOI 10.4467/2353737XCT.18.080.8562